# SDR JGV2004F00000

- Difficulty date: December 23, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N745E
- Make and model: Lear 45LEAR
- Aircraft serial: 008
- Engine: Garrtt TFE7312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 4520008430001
- Condition: Broken
- Location: Starter Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE REINSTALLATION, DURING ENGINE START, NO ROTATION WAS OBSERVED ON THE LT ENGINE.  FOUND STARTER/GENERATOR WIRE GROUNDING BRACKET NO LONGER ATTACHED TO THE  FUSELAGE SKIN.  THE BRACKET HAD OVERHEATED AND MELTED A HOLE IN THE FUSELAGE SKIN, APPROXIMATELY 1.8 INCH BY 2.25 INCH.  SB 45-53-10 WAS COMPLIED WITH IN 9/3.  THIS SB INSTALLS A NEW GROUNDING BRACKET AND IS SUPPOSED TO IMPROVED THE BOND FOR BETTER CONDUCTIVITY.  OPERATOR INSPECTED OTHER 45`S IN THEIR FLEET AND FOUND EVIDENCE OF FASTENER OVERHEAT ON AT LEAST 1 AIRCRAFT.
